I can understand our condition really.
I am suffering from low Testosterone levels, low LH and low FSH levels. I have Ed and I feel fatigue all the time. It doesn;t help either I have a small penis. Seriously , these thigs are runing my life. I get angry and depressed. My relationship is under serious threat. My doc had prescribed Tstosterone injections and though it made me feel better for 2 months, after stopping them I am back to where I started and may be my case is worsened. I read about long term side effects of Testosterone injections - they can shut your HPTA off
I thought of trying aome natural testosterone boostrs including those enargement products u see advertised, but I wonder will it work as there are so many frauds going on read this article - http://vigrxplus.theymen.com/penis-pills-scams/
There is something very worng with my hormonal system and I don't know what to do.
Add To Favorites!